Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields

Journal article
(Original article)


Publication Details

Author(s): Himmelsbach D, Neuss-Radu M, Neuß N
Journal: Journal of Mathematical Analysis and Applications
Publisher: Academic Press Inc.
Publication year: 2018
Volume: 461
Journal issue: 2
Pages range: 1544-1560
ISSN: 0022-247X
Language: English


Abstract

In
this paper, we derive mathematical models for the dynamics of
superparamagnetic nanoparticles under the influence of applied magnetic
fields. Such models are needed in many applications, e.g. magnetic drug
targeting in cancer therapy. They are the starting point for the
development of stable numerical approaches and for the formulation of
optimization problems, which are needed for the optimal design of
magnetic field configurations. Furthermore, we show the existence and
uniqueness of classical radially symmetrical solutions and illustrate
their qualitative behaviour by numerical simulations using Matlab.


FAU Authors / FAU Editors

Neuß, Nicolas PD Dr.
Lehrstuhl für Angewandte Mathematik (Wissenschaftliches Rechnen)


External institutions with authors

Universität Basel


How to cite

APA:
Himmelsbach, D., Neuss-Radu, M., & Neuß, N. (2018). Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields. Journal of Mathematical Analysis and Applications, 461(2), 1544-1560. https://dx.doi.org/10.1016/j.jmaa.2017.12.026

MLA:
Himmelsbach, Dominik, Maria Neuss-Radu, and Nicolas Neuß. "Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields." Journal of Mathematical Analysis and Applications 461.2 (2018): 1544-1560.

BibTeX: 

Last updated on 2019-14-04 at 14:08